# SDR AALA202402205486

- Difficulty date: February 12, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 12,419 hours, 3,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12937
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 7,612 hours, 3,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  L1 DOOR SLIDE RAFT  FOUND TO BE NOT SERVICEABLE. REPLACED SLIDE RAFT PER AMM 25-62-44.
